Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011, Article ID 185303, 15 pages
http://dx.doi.org/10.1155/2011/185303
Research Article

Robust Affine Invariant Descriptors

1College of Math and Physics, Nanjing University of Information Science and Technology, Nanjing 210044, China
2College of Mathematics and Computational Science, Shenzhen University, Shenzhen 518060, China

Received 28 January 2011; Accepted 18 February 2011

Academic Editor: Ming Li

Copyright © 2011 Jianwei Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jianwei Yang, Zirun Chen, Wen-Sheng Chen, and Yunjie Chen, “Robust Affine Invariant Descriptors,” Mathematical Problems in Engineering, vol. 2011, Article ID 185303, 15 pages, 2011. https://doi.org/10.1155/2011/185303.